Health Calculators
Hpathy.com
Homeopathy Discussion Forums   Online Homeopathy Course   Homeopathic Disease Prognosis   Health Calculators   Homeopathy 4 Everyone  

These forums have been archived. Visit

http://forum.hpathy.com

to access the NEW HOMEOPATHY FORUMS


  New Posts New Posts RSS Feed: Antidoting Tuberculinum
  FAQ FAQ  Forum Search   Calendar   Register Register  Login Login

Topic ClosedAntidoting Tuberculinum


 Post Reply Post Reply
Author
thommy View Drop Down
Member
Member


Joined: 14 Oct. 08
Location: Netherlands
Online Status: Offline
Posts: 7
Direct Link To This Post Topic: Antidoting Tuberculinum
    Posted: 31 Oct. 08 at 12:27

Hello,

I have taken Tuberculinum 200 (globules, one dose, dry) monday. Two days later I started feeling flu-like symptoms (muscle pains, sometimes really cold). The weather is moist and misty. Sometimes I feel extremely cold, even under two blankets or with two sweaters on in the house. Then only hot bath helps. The symptoms became worse yesterday and this night. I woke up at 3AM, took aspirin, nothing helped. Finally at 5AM I took hot bath and it was gone. Now it is back (it's evening).

There is no fever.

Can this be effect of Tuberculinum (proving, aggravation , anything) - can also be stress, a lot of stress for the moment. Is it bad? I don't have the original remedy any more (was one dose). How can I antidote?
 
Can taking 30 Arsenicum Album (2 x 2 granules in one day, dry) alleviate the symptoms if they are caused by Tuberculinum 200?
 
By the way: is there some kind of method to antidote ANY remedy?
 
Thank you
Back to Top
wequar View Drop Down
Professional
Professional
Avatar

Joined: 17 April 07
Location: Pakistan
Online Status: Offline
Posts: 423
Direct Link To This Post Posted: 31 Oct. 08 at 13:03
Tommy,
Would be interesested to know what was the reason in the first place for taking TUB;
Its a nosode and it needs some reasoning before it is administered;

Wequar
Back to Top
thommy View Drop Down
Member
Member


Joined: 14 Oct. 08
Location: Netherlands
Online Status: Offline
Posts: 7
Direct Link To This Post Posted: 01 Nov. 08 at 07:11
Hello,
 
I do not even know why the homeopath gave it. Let me get a bit back in time.
 
I am under treatment for depression, dependant personality disorder, social phobia, supressed anger and anxiety.
 
I already got all kinds of remedies.
 
16 days ago my homeopath started me on Phosphorus 2LM, 1 drop on the tongue per day. At the same time, 10 days ago he prescribed me Psorinum MK globules 1 dose, he said for my despair feelings. At the same time he said to continue the Phosphorus 2LM drop per day. Then I contacted someone in private of the Hpathy.com team from Germany and she gave me the good advice to swicth homeopaths.
 
But this one said to continue the Phosphorus 2LM drop per day and then monday she gave me Tuberculinum 200, she didn't say why. Yesterday I called her to say that I had flu-like symptoms, muscle pains and that they only got better when I took a hot bath or put many blankets on me and that I felt sometimes very cold inside. Then she told me to take two pellets of Arsenicum Album, two granules in the morning and two in the evening, which I did. And again she said to also continue one drop of Phosphorus 2LM on the tongue every day.
 
This night I felt less cold but I slept bad (waking up at 3 AM and then every half hour) and had many nightmares. Now I start coughing (deep cough and some mucus), feel exhausted and since a few hours I have light dizzy spells and blurred vision.
 
So my feeling is that this is not a good homeopath either? I don't know what to do anymore. I don't know what is causing what here. I have the feeling I should antidote everything.
 
My wife is ill too (she took no homeopathy), she has similar symptoms but not the same: she also has muscle pains but she has fever (I have not), she feels hot (I feel cold inside), she has no blurred vision or dizzy spells, she also doesn't cough.

I also feel very depressed since yesterday (normally I am anxious), I don't know if this is because I'm ill again (I often have lung troubles and hate it when I can't do anything, I also have very low self-esteem right now and much supressed anger, towards homeopaths that do this crazy prescribing, and need a lot of attention).

My homeopaths promised me homeopathy would help me a lot but I have the impression it's aggravation after proving after aggravation and so on. My former homeopath even started often with XM.

And all homeopaths I worked with, apply dry remedies (except for the Phosporus 2LM: 1 drop straight from the bottle).
 
In fact I have as questions:

- Can my symptoms be caused by this crazy mix of remedies and which should I then antidote or is it simply a disease that runs in our house?
- What disease do you see in this pattern?
- How can I get all these remedies out of my body and start all over again because I feel like this is crazy prescribing
- How can I find a good homeopath?

If i already could have some tips, reassurance and diagnosis or causes, I would be very gratefull right now.
 
I believed in homeopathy but after eight months I am becoming sceptic because nothing really worked. The only remedies that work a bit - again according to my homeopaths - where Sepia, Phosphorus and at one time Alumina when I was really anxious and depressed but since then they never worked.
Back to Top
sajjadakram View Drop Down
Professional
Professional


Joined: 04 Jan. 06
Location: Pakistan
Online Status: Offline
Posts: 3271
Direct Link To This Post Posted: 02 Nov. 08 at 03:47
Back to Top
dryp View Drop Down
Professional
Professional
Avatar

Joined: 18 Feb. 08
Location: India
Online Status: Offline
Posts: 54
Direct Link To This Post Posted: 02 Nov. 08 at 07:55
thommy,
the symptoms which are produced in you are not the particular symptoms of TUBERCULINUM, hence there is no need of antidoting to it. I think, these symptoms are the accesory symptoms. Sometimes when we take homoeopathic medicine, there may produce accesory symptoms which are not related to our disease or with homoeopathic medicine. At such time we have to take another homoeopathic medicine which is no antidoting medicine but which can follow favourably to previous one.
In that your case, I think " NUX VOMICA" is right one. If you want description about this, plz read topic--
   '' dear friends'' - by sajjadkaram.
dryp
Back to Top
thommy View Drop Down
Member
Member


Joined: 14 Oct. 08
Location: Netherlands
Online Status: Offline
Posts: 7
Direct Link To This Post Posted: 02 Nov. 08 at 10:28
Thank you for the reassurance. I thought that combining all these remedies was bad and that I felt so bad because of the homeopathy. I have to admit I'm scared because I had some bad experiences with homeopathy.
 
Well, tomorrow I see her again, I'll see what she'll say.
 
Thank you for your advice.
Back to Top
 Post Reply Post Reply

Forum Jump Forum Permissions View Drop Down

Medical and Health Encyclopedia